Header

UZH-Logo

Maintenance Infos

The abelian vortex equations on Hermitian manifolds


Lupascu, P (2001). The abelian vortex equations on Hermitian manifolds. Mathematische Nachrichten, 230(1):99-115.

Abstract

We study the vortex equations for line bundles on compact Hermitian manifolds. We obtain a description of the moduli space of solutions of these equations in terms of effective divisors, which generalizes the known result in the Kähler case.

Abstract

We study the vortex equations for line bundles on compact Hermitian manifolds. We obtain a description of the moduli space of solutions of these equations in terms of effective divisors, which generalizes the known result in the Kähler case.

Statistics

Citations

Dimensions.ai Metrics
3 citations in Web of Science®
3 citations in Scopus®
2 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Vortex equations;divisors;line bundles;Kazdan-Warner equation
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:19 Feb 2018 22:02
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0025-584X
OA Status:Closed
Publisher DOI:https://doi.org/10.1002/1522-2616(200110)230:1<99::AID-MANA99>3.0.CO;2-Y
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1854880
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1018.32014

Download

Full text not available from this repository.
View at publisher